Back in 1996, I was diagnosed with hereditary migraines, received from my mother side of the family from the neurologist I was currently under the care of at that time.
He had prescribed a couple of different treatments for me, but ended up giving me a daily medication of Neurontin. I of course did the gradual increase of the medication each time having him run his check-ups on me, slowly increasing the medication to what I been taking recently.
After 10-11 years of this medication, I ended up taking 3600mg per day (600mg 2 pills 3x a day). I recently moved out of state from where this doctor is located and it was stated, for the best, that I be “weaned” off this medication since, as he put it “long over due”, for me to be removed from it.
He put me on a regiment of dropping 300 mg every 4 days to where I am now, none.
My last 300mg pill was on this past Friday and since then, I have no slept more than 15 min per attempt, I have had sweats, irritability, the whole blown withdrawals that I been reading on different sites on this topic.
I noted all the stories and the effects, which differ per person, about getting off this medication. Now since I have been taking this medication for such a long period of time, and the “weaning process is now over”, how much longer can I expect these symptoms to persist and is there any OTC items that I can purchase to aid in quieting down these “symptoms” so I can finally be rid of them for good.